janetg Posted June 14, 2005 Share Posted June 14, 2005 Hi everyone, Ron had a port-a-cath put in last Monday and had his third chemo last Tuesday. As had been the case after the first two rounds, he was like Superman for three days because of the decadron. Since Saturday he's been really down for the count. He spent most of his time in bed due to joint pain in his arms and legs. I read of some of the side effects of Taxotere and though the info. says its not one of the most common it is often seen in diabetics. Ron was a diet controlled diabetic until the decradon. I hope he can get some relief soon. He was quite content to stay put on the weekend and rest a lot but now he's ready to burst out again but his legs won't let him. He said today at lunchtime that he can't understand how someone who feels so good could be so weak. His catscan is scheduled for June 28. If the chemo is working, the onc. is going to try for 10 in total. Are there any suggestions that we may not be thinking of that may help him to increase his strength? I'm open for any and all suggestions. Thanks for any input you may have.... Janet Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.